MAUDE Adverse Event Report: BOSTON SCIENTIFIC ACCU-STICK II W/RO MARKER INTRODUCER SYSTEM WITH J-TIP WIRE IN, 0.018

BOSTON SCIENTIFIC ACCU-STICK II W/RO MARKER INTRODUCER SYSTEM WITH J-TIP WIRE IN, 0.018
Model Number M001207020
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/12/2017
Type of Reportable Event Malfunction
Event or Problem Description
Micro-wire tip sheared during attempted percutaneous nephrostomy.

Brand Name
ACCU-STICK II W/RO MARKER INTRODUCER SYSTEM WITH J-TIP WIRE IN, 0.018
Common Device Name
ACCU-STICK II W/RO MARKER INTRODUCER SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC
MDR Report Key6269630
Report NumberMW5067388
Device Sequence Number1003913
Product Code DQO
UDI-Device Identifier08714729157588
UDI-Public08714729157588
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberM001207020
Device Lot Number19878615
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR